# SDR SWAA030487

- Difficulty date: March 4, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 33,582 hours, 30,277 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 6546452
- Part serial: MA579
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND NR 5 GROUND SPOILER DELAMINATED ON UPPER SURFACE.  REMOVED AND REPLACED NR 5 GROUND SPOILER PER MM.
